American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18H25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] James D. Stasheff. Continuous cohomology of groups and classifying spaces. Bull. Amer. Math. Soc. 84 (1978) 513-530. MR 0494071.
Abstract, references, and article information   
View Article: PDF

[2] M. S. Osborne. Lie algebra cohomology of certain infinite-dimensional representations. Bull. Amer. Math. Soc. 80 (1974) 852-854. MR 0439996.
Abstract, references, and article information   
View Article: PDF

[3] G. Leger and E. Luks. Cohomology and weight systems for nilpotent Lie algebras. Bull. Amer. Math. Soc. 80 (1974) 77-80. MR 0335608.
Abstract, references, and article information   
View Article: PDF

[4] Victor Guillemin and Steven Shnider. Some stable results on the cohomology of the classical infinite-dimensional Lie algebras . Trans. Amer. Math. Soc. 179 (1973) 275-280. MR 0327856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1